# SDR ASAA2016011314768

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 5,636 hours, 1,871 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON BOTH FMC'S AFTER PUSHBACK.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMCS RESTORED NORMAL.
